# SDR DALA2017103007832

- Difficulty date: October 30, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 42,980 hours, 29,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CUSP HOLES ON STA Y=661, Y=645 BTW X=-55 TO X=-60, AND Y=631 BTW X=-45 TO X=-55 (CPAX). PERMANENT REPAIRS WERE ACCOMPLISHED AT STA Y=661 BTW X=-55 TO X=-60 PER SRM 53-00-55-2R-4 FIG 206, AND THE OTHER TWO STA Y=645 AND Y=631 DAMAGE WAS REMOVED PER SRM 53-00-00-1A FIG 101 SHEET 1, AND WAS MEASURED.
